# SDR SWAA2019112539110

- Difficulty date: November 12, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837033
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FRAME WEB CRACKED BELLOW FORWARD UPPER LATCH CAM.          / R&R CUT OUT FRAME PER SRM & DWG.
